# SDR 2008UALA00436

- Difficulty date: January 25, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 34,683 hours, 13,371 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516113
- Condition: Faulty
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE SHOWING INTERNAL CIDS FAULT.  FOUND INTERNAL ELECTRICAL FAULT IN SLIDE 1L. REPLACED SLIDE ASSY, NO REPEATS.
